# SDR UALA2012012500521

- Difficulty date: January 25, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 86,063 hours, 10,452 cycles
- Engine: Pwa PW4056
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire
- Condition: Chafed
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE HAS CHAFED AND EXPOSED WIRES TO THE FUEL FLOW TRANSMITTER.  THE WIRE BUNDLE IS NUMBER W5112.  REPAIRED WIRE PER GNMM 2-0-15-001.  INSULATION WORN NO WIRE DAMAGE NOTED.
